# SDR CALA2020120901349

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 58,617 hours, 25,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0632024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL ORD, GOUGE WAS BLENDED, PER SRM 53-11-11-283-001 AND HFEC ACCOMPLISHED PER NTM 51-10-08 WITH NO CRACKS FOUND.  ULTRA SOUND WAS ACCOMPLISHED, PER NTM PT4-00-04-02 AND MEASURMENTS ISSUED ON MATRIX. BLEND IS LOCATED APPROXIMATELY 11.5" AFT OF STATIC PORT CENTER AND IN UNRIVETED/UNSTIFFENED AREA BETWEEN FR 4-5 AND EXTENDS ONTO RIVETED/STIFFENED AREA AT FR 5.  BLENDED REGION MEASURES APPROXIMATELY 2" IN DIAMETER WITH REMAINING THICKNESS OF 0.026" IN UNRIVETED STIFFENED AREA AND 0.077" IN STIFFENED AREA.  PER SRM 53-11-11-283-001 FIGURE 002 FLOWCHART, DIAGRAM IN FIGURE 017 FOR UNRIVETED UNSTIFFENED REGION 44.6% DEPTH OF DAMAGE TO L RATION FALLS AS DAMAGE SIZE 3, PER DIAGRAM  IN FIGURE 18 FOR RIVETED/STIFFENED REGION 22.4% DEPTH OF DAMAGE TO L RATIO FALLS AS DAMAGE SIZE 3.  PER FIGURE 002 FLOWCHART DIAGRAM, FIG 10 THIS BLEND IN AREA 1 IS A CATAGORY C REPAIR WITH LIFE LIMIT OF 200 FC.  PERMANENT REPAIR MUST BE ACCOMPLISHED WITHIN 200 FC.  CARRY FOR 200 FLIGHT CYCLES.  SRM REFERENCE FOR BLEND OUT SHOULD READ SRM 53-11-11-283-011 OK TO DIP TEMPORARY REPAIR TO THE RT AFT STATIC PORT, REF SRM 53-11-11-283-011 FIGURE 10 DAMAGE SIZE 3 FOR 200 FLIGHT CYCLES FLIGHT HOURS NOT RELEVANT.  TOMC SMITH TOMC-APPROVAL FROM SC1ELBYC COMMENT INFORMATION UPDATE ONLY.  AFTER THE CATEGORY C REPAIR 200FC REPAIR THRESHOLD EXPIRES.  RECOMMENDED PERMANENT REPAIR IS SRM 53-11-11-300-002.  THIS IS A CATEGORY B REPAIR THAT INSTALLS INTERNAL DOUBLER.  PLEASE ENSURE THAT THE AIRCRAFT IS ALLOCATED TO THE ST.
